EconPapers    
Economics at your fingertips  
 

The "wrong skewness" problem in stochastic frontier models: A new approach

Christian Hafner, Hans Manner and Leopold Simar

No 2958, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2018-01-01
Note: In : Econometrics Reviews, 37(4), 380-400, 2018
References: Add references at CitEc
Citations: View citations in EconPapers (10)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The “wrong skewness” problem in stochastic frontier models: A new approach (2018) Downloads
Working Paper: The “wrong skewness” problem in stochastic frontier models: a new approach (2015) Downloads
Working Paper: The wrong skewness problem in stochastic frontier models: A new approach (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2958

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-31
Handle: RePEc:cor:louvrp:2958